# SDR RAIA00409006

- Difficulty date: September 10, 2003
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 338 hours, 312 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - MAIN CARGO DOOR WARNING LIGHT CAME ON IN FLIGHT.  MAINTENANCE DEFERRED MAIN CARGO DOOR WARNING SYSTEM PER MEL.  CLEARED DMI.  ADJUSTED BAGGAGE DOOR WARNING SWITCHES.
